# SDR SWAA2021081216712

- Difficulty date: September 17, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 54,479 hours, 32,341 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK TIEDOWN AT FWD CARGO BAY BS400 LBL18 WL156. / REMOVED CORROSION FROM FCB TRACK TIE DOWN BS 400; LBL 18; WL 156 IS .055' REMOVED FROM .040' ALLOWABLE AND FOUND OUT LIMITS PER SRM 53-00-53-1A-2 FIG 103; G. REMOVED FCB TRACK TIE DOWN BS 400; LBL 18; WL 156 PER SRM 51-40-02-0G-0; INSTALLED NEW FCB TRACK TIEDOWN; BS 400-500D; LBL 18; WL 156 PER SRM 51-40-02-0G-0; DWG 143A7500; DWG 143A7902 93114U 26SEP20
